# SDR SWAA090489

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 72,588 hours, 60,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1010731
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EMERGENCY EXIT BULLNOSE LIGHT INOP BETWEEN ROW 2 TO ROW 5.  REMOVED AND REPLACED BATTERY PACK PER MM.
